# SDR CALA2020011900184

- Difficulty date: January 16, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 55,666 hours, 18,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276224
- Condition: Unserviceable
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK EA 2560-02123 REV D) R4 DOOR AFT GIRT BAR SLIDER FAILED MEASURESMENT CHECK. REF NR 0083991.
